# SDR QXEA2014121001036

- Difficulty date: December 4, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 116
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DETECTED AT ATTACH ANGLES, BS 116 STRINGER 24L.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-42-05 AND SRM 51-40-07.
